Shop

Acetylcysteinum Flegamina 600mg (10 Tablets)

Acetylcysteinum Flegamina is a mucolytic drug which thins mucus and thus facilitates the expectoration of secretions in the respiratory tract. The drug is in the form of effervescent tablets and can be used in adults and children over 14 years of age.

Composition

The active substance is acetylcysteine ​​( Acetylcysteinum ).

1 effervescent tablet contains 600 mg of acetylcysteine.

Excipients: citric acid anhydrous, sodium bicarbonate, adipic acid, povidone K-25, aspartame (E 951), lemon flavor (contains maltodextrin, sucrose, acacia (E 414), triacetin (E 1518), alpha-tocopherol (E 307)).

Dosage

Always use this medicine exactly as described in the package leaflet or as directed by your doctor or pharmacist. Check with your doctor or pharmacist if you are not sure.

The drug is administered orally by drinking the dissolved effervescent tablet in a glass of water. Acetylcysteinum Flegamina can be used regardless of meals, but not longer than 5 days.

Adults and adolescents over 14 years of age: 1 effervescent tablet once a day.

Action

The drug contains acetylcysteine, which has a mucolytic effect, i.e. thinning stubborn mucus in the respiratory tract, thus facilitating its expectoration and transport.

Indications

The indication for the use of the drug Acetylcysteinum Flegamina is the dilution of persistent secretions from the respiratory tract with its difficult transport and in bronchitis caused by colds.

Contraindications

Effervescent tablets Acetylcysteinum Flegamina should not be used in people who are hypersensitive to acetylcysteine ​​or any of the other ingredients.

Side effects

Like all medicines, this medicine can cause side effects, although not everybody gets them.

Uncommon side effects (1 to 10 out of 1,000 people): hypersensitivity reactions, headache, ringing in the ears, fast heartbeat, vomiting, diarrhea, inflammation of the mucosa in the mouth, abdominal pain, nausea, allergic reactions, fever, low blood pressure.

Rare side effects (may affect up to 1 in 10,000 people): shortness of breath, bronchospasm, heartburn.

Very rare side effects (less than 1 in 10,000 people): hypersensitivity reactions up to shock, haemorrhage.

Not known: face swelling.

Warnings and Precautions

In very rare cases, severe skin reactions such as Stevens-Johnson syndrome and Lyell’s syndrome may occur, so if new skin lesions appear, contact your doctor urgently and stop taking the drug. Caution should be exercised in patients with: bronchial asthma, gastric or duodenal ulcer disease, histamine intolerance.

Acetylcysteinum Flegamina contains sodium, aspartame and sucrose. 1 effervescent tablet contains 150 mg of sodium, so this should be taken into account in the diet of patients controlling the amount of sodium consumed. 1 dose of the drug contains 20 mg of aspartame, which is a source of phenylalanine. It may be harmful for people with phenylketonuria. Due to the sucrose content, people with sugar intolerance should discuss this with their doctor before using the drug.

Storage:

  • Keep the drug out of the sight and reach of children.
  • Do not store above 25°C.
  • Keep the container tightly closed in order to protect from moisture.
  • Shelf life after first opening the container: 12 months.
Use of other medications

Tell the doctor or pharmacist about all the drugs taken by the patient now or recently, and about the drugs that the patient is planning to take, including those obtained without a prescription.

Acetylcysteinum Flegamina may interact with:

  • antitussive drugs,
  • activated carbon,
  • antibiotics, e.g. tetracycline, aminoglycosides, penicillins – a two-hour interval between taking medications should be maintained,
  • drugs for the treatment of angina attacks (e.g. nitroglycerin).
Pregnancy and breastfeeding

If you are pregnant or breastfeeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine.

During pregnancy and breastfeeding, Acetylcysteinum Flegamina can be taken only with the consent of the doctor.

Weight 2 oz
Dimensions 5 × 1 × 1 in
Brand

Teva

Made In

Availability Now available in-store at
4604 New Utrecht Ave Brooklyn 11219

Powered With Oliver Pos

Reviews

There are no reviews yet.

Be the first to review “Acetylcysteinum Flegamina 600mg (10 Tablets)”

Your email address will not be published.

Acetylcysteinum Flegamina 600mg (10 Tablets)

$16.29

In stock

Category: Tag: